# SDR CA040202016

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 5,006 hours
- Engine: Garrtt TFE7315R
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: D172890
- Condition: Binding
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) UPON FUNCTIONAL TEST OF LANDING GEAR RETRACTION, THE SECONDARY MECHANICAL NOSE GEAR INDICATOR WAS NOT INDICATING PROPER EXTENSION (PROTRUSION OF CABLE END).  PROBLEM TRACED TO BINDING CABLE.  EXAMINATION OF DEFECTIVE PART (REMOVAL OF CABLE FROM METAL JACKET BY CUTTING) REVEALED BULGE AT SWAGED END CAUSING CABLE TO BIND WITHIN ITS JACKET. THIS ASSY IS TO BE LUBRICATED (HAND PACKED) EVERY 48 MONTHS IAW MFG RECOMMENDATIONS. HOWEVER THE LIMITED TRAVEL OF THE CABLE WOULD PRE-EMPT ANY LUBRICANT FROM REACHING THE SWAGED WIRE PORTION ON THE E-CABLE. ONLY THE METAL ROD END WOULD RECEIVE THE LUBRICANT.
